# SDR UPS203747

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6517348107A
- Condition: Cracked
- Location: Nr 10 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN ST. PETERSBURG, FL, MAINTENANCE FOUND  NR 10 SPOILER HAS 12 INCH CRACK IN TOP PANEL.  REPLACED IAW  M/M 27-61-01.
